# SDR AALA20110921DFW04

- Difficulty date: September 19, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 51,588 hours, 6,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 36G TO 44G CEILING EMERGENCY LIGHT BATTERY PACK FAILED FUNCTIONAL CHECK.  REPLACED M33409 BATTERY PACK FOR SEATS 36G TO 44G EMERGENCY LIGHTS.  OPS CHECK NORMAL.
